# SDR SWIA2019122747375

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER NACELLE PANEL 422DB HAS KNIFE EDGE ON SEPERATOR PLATE       (C-CHECK)   RO:12/24/2019 REMOVED AND REPLACED 2 EA SEPARATOR PLATES ON RH LOWER NACELLE PANEL 422DB REF CRJ200 SRM.
